U.S. doctors online nowAsk doctors free
Chile
A 23-year-old male asked:

I have been taking isotreitoine (accutane) for about 7 years. starting the treatment but leaving it when acne stops. what is the main problem of that?

1 doctor answer1 doctor weighed in
Dr. Brandon Maples
A Verified Doctoranswered
19 years experience
Return of acne: The biggest problem would just be that the acne would probably return eventually. Once you get it clear, you might try switching to something else, like a topical cream/gel/face wash, etc. To see if that keeps it away.
Last updated Feb 18, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.